# SDR UIEA2023060700603

- Difficulty date: June 10, 2023
- Submitted: June 13, 2023
- Operation: Air carrier
- Aircraft: N1181A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26206
- Aircraft time: 94,582 hours, 24,093 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Linkage
- Part number: UNKNOWN
- Part serial: NSN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

VERTICAL STABILIZER REAR SPAR, UPPER PCA LINKAGE, RH HINGE WITH FREE PLAY( UPPER PCA LINKAGE WAS REPLACED PER AMM 27-21-02-022-035 / -038. OPS CHECK GOOD )
